# SDR 98ZZZX1077

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 42000800
- Condition: Wrong Part
- Location: Blow Down Bottle
- Component: Pacificscien
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOW DOWN BOTTLE - VALVE IS OF UNKNOWN MANUFACTURE AND NOT OF PACIFIC SCIENTIFIC MANUFACTURE.  FOUND DURING OEM SERVICING (PACIFIC SCIENTIFIC) SEE PRR 0125283.  UNAPPROVED MANUFACTURE OF PART BY UNKNOWN SOURCE OR MIS-INSTALLATION OF PART ON WRONG UNIT.
